# SDR SIMA202308072001

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 10,952 hours, 7,079 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE WILL NOT SET-C/A-FOUND EMERGENCY BRAKE HANDLE RELEASE BUTTON STICKY CLEANED BUTTON IAW AMM 12-22-01 OPERATIONAL TEST OF EMERGENCY BRAKE SYSTEM GOOD IAW AMM 32-44-00 -C/A-FOUND EMERGENCY BRAKE HANDLE RELEASE BUTTON STICKY CLEANED BUTTON IAW AMM 12-22-01 OPERATIONAL TEST OF EMERGENCY BRAKE SYSTEM GOOD IAW AMM 32-44-00
